Volume 15, Issue 3
Two Uniform Tailored Finite Point Schemes for the Two Dimensional Discrete Ordinates Transport Equations with Boundary and Interface Layers

Houde Han, Min Tang & Wenjun Ying

Commun. Comput. Phys., 15 (2014), pp. 797-826

Published online: 2014-03

Preview Full PDF 104 558
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{CiCP-15-797, author = {Houde Han, Min Tang and Wenjun Ying}, title = {Two Uniform Tailored Finite Point Schemes for the Two Dimensional Discrete Ordinates Transport Equations with Boundary and Interface Layers}, journal = {Communications in Computational Physics}, year = {2014}, volume = {15}, number = {3}, pages = {797--826}, abstract = {}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.130413.010813a}, url = {http://global-sci.org/intro/article_detail/cicp/7116.html} }
Copy to clipboard
The citation has been copied to your clipboard